Repositorio de producción científica de la Universidad de Sevilla

On the Sn-module structure of the noncommutative harmonics

 

Advanced Search
 
Opened Access On the Sn-module structure of the noncommutative harmonics
Cites

Show item statistics
Icon
Export to
Author: Briand, Emmanuel
Rosas Celis, Mercedes Helena
Zabrocki, Mike
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2008-08
Published in: Journal of Combinatorial Theory, Series A, 115 (6), 1077-1085.
Document type: Article
Abstract: Using the a noncommutative version of Chevalley’s theorem due to Bergeron, Reutenauer, Rosas, and Zabrocki we compute the graded Frobenius series for their two sets of noncommutative harmonics with respect to the left action of the symmetric group (acting on variables). We use these results to derive the Frobenius series for the enveloping algebra of the derived free Lie algebra in n variables.
Cite: Briand, E., Rosas Celis, M.H. y Zabrocki, M. (2008). On the Sn-module structure of the noncommutative harmonics. Journal of Combinatorial Theory, Series A, 115 (6), 1077-1085.
Size: 195.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/41690

DOI: 10.1016/j.jcta.2007.10.005

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)